MathSciNet Relay Station
MathSciNet bibliographic data
MR1043084 (91h:35104) 35J10 (60J60 60J65)
Zhao, Z. Subcriticality, positivity and gaugeability of the Schrödinger operator. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 2, 513–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement